MathSciNet Relay Station
MathSciNet bibliographic data
MR2186427 35L65
Lu, Yun-Guang Existence of global entropy solutions of a nonstrictly hyperbolic system. Arch. Ration. Mech. Anal. 178 (2005), no. 2, 287–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement